# SDR DXTA2021071945480

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N104QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9555
- Aircraft time: 6,774 hours, 2,930 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AFTER ROTATION PASSENGER DOOR AMBER CAS MESSAGE ILLUMINATED.   DOOR SCHEMATIC ALSO CONFIRMED DOOR UNLOCK CONDITION .  CAS MESSAGE CYCLED ON AND OFF FOR ENTIRE 15 MINUTE FLIGHT.   FLEW UP TO 5000 FT FOR TERRAIN CLEARANCE AND THE AIRCRAFT DID NOT PRESSURE AT ALL DURING THE FLIGHT.   UPON LANDING DOOR HANDLE CONFIRMED IN LOCKED POSITION.   POWERED A/C AND WAITED FOR OMS TO LOAD. RECORDED FAULT CODE 3231117EL. RESEARCHED SFP AND FOUND FAULT POINTING TO SENSOR MT43 AFT G HOOK PROX SWITCH. ACCESSED SWITCH AND CHECKED GAP (APPROX 0.030) AND CHECKS GOOD. NOTICED SENSOR HEAD HAD SOME METAL DEBRIS. CLEANED SENSOR AND TARGET. OPERATED DOOR SEVERAL TIMES AND NO FAULTS. REMOVED SPLICE AND CHECKED WIRING, CHECKS GOOD. RE SECURE SPLICES AND ACCESS PANELS. OPERATED DOOR SEVERAL MORE TIMES AND CHECKS GOOD. WORK  DONE IN REF GL5000 MM 52-70-01. NO ADJUSTMENT OR RIGGING WAS PERFORMED ON MED
